Stein's method and stochastic analysis of Rademacher functionals

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2010, 15 (55), pp.1703-1742
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00707225
Contributeur : Serena Benassù <>
Soumis le : mardi 12 juin 2012 - 11:31:56
Dernière modification le : mercredi 29 novembre 2017 - 16:30:21

Identifiants

  • HAL Id : hal-00707225, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

I. Nourdin, G. Peccati, G. Reinert. Stein's method and stochastic analysis of Rademacher functionals. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2010, 15 (55), pp.1703-1742. 〈hal-00707225〉

Partager

Métriques

Consultations de la notice

60